| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2006, no. 9-12


E. Ballico
      On the homogeneous ideal of general unions of simple and double points with support on a fixed plane curve
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 407 - 408
      http://dx.doi.org/10.12988/ijcms.2006.06043

E. Ballico
      Construction of singular hypersurfaces and linkage over a finite field
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 409 - 412
      http://dx.doi.org/10.12988/ijcms.2006.06044

E. Ballico
      Plane curves over a finite fields with several multisecant lines with different contact order
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 413 - 416
      http://dx.doi.org/10.12988/ijcms.2006.06045

E. Ballico, S. Pasotti and F. Prantil
      Rational curves in grassmannians and their Plucker embeddings: an application
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 417 - 418
      http://dx.doi.org/10.12988/ijcms.2006.06046

Hsiuying Wang
      Bayesian approach to estimation of accuracy in two-sided testing
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 419 - 438
      http://dx.doi.org/10.12988/ijcms.2006.06047

L. Oukhtite, S. Salhi
      Derivations and commutativity of \sigma-prime rings
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 439 - 448
      http://dx.doi.org/10.12988/ijcms.2006.06048

B. Schneider, E. Karapinar
      A note on biquaternionic MIT bag model
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 449 - 461
      http://dx.doi.org/10.12988/ijcms.2006.06049

G. Caristi, G. Molica Bisci
      The measure for a family of hypersurfaces with multiple components
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 463 - 467
      http://dx.doi.org/10.12988/ijcms.2006.06050

S. Buyukkose
      The Mersenne meet matrices on posets
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 469 - 474
      http://dx.doi.org/10.12988/ijcms.2006.06051

D. Simsek, C. Cinar, I. Yalcinkaya
      On the recursive sequence x_{n+1}=x_{n-3}/(1+x_{n-1})
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 475 - 480
      http://dx.doi.org/10.12988/ijcms.2006.06052

D. Simsek, C. Cinar, I. Yalcinkaya
      On the solutions of the difference equation x_{n+1}=max{1/x_{n-1},x_{n-1}}
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 481 - 487
      http://dx.doi.org/10.12988/ijcms.2006.06053

C. Cinar, I. Yalcinkaya
      On the positive solutions of the difference equation x_{n+1}=max{A/x_n^2, Bx_{n-1}/(x_nx_{n-2}^2)}
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 489 - 494
      http://dx.doi.org/10.12988/ijcms.2006.06054

R. Karatas, C. Cinar, D. Simsek
      On positive solutions of the difference equation x_{n+1}=x_{n-5}/(1+x_{n-2}x_{n-5})
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 494 - 500
      http://dx.doi.org/10.12988/ijcms.2006.06055

I-Shyan Hwang, Shyh-Jye Luo
      Load balance RWA algorithm using statistical analysis in WDM mesh networks
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 501 - 507
      http://dx.doi.org/10.12988/ijcms.2006.06056

L. A. Gil-Alana
      A re-examination of the Nile river data based on long memory at the long run and the cyclical frequencies
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 509 - 542
      http://dx.doi.org/10.12988/ijcms.2006.06057

M. Pineda-Ruelas, G. D.Villa-Salvador
      Gassman equivalent subgroups
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 543 - 556
      http://dx.doi.org/10.12988/ijcms.2006.06058

D. Dokovic
      A heuristic algorithm for computing the Poincare series of the invariants of binary forms
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 557 - 568
      http://dx.doi.org/10.12988/ijcms.2006.06059

Ramzi S. N. Alsaedi
      The method of generalized quasilinearization and higher order of convergence for second-order boundary value problems
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 569 - 582
      http://dx.doi.org/10.12988/ijcms.2006.06060

A. Amirteimoori, R. A. Nashtaei
      Multi-component returns to scale: A DEA-based approach
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 583 - 590
      http://dx.doi.org/10.12988/ijcms.2006.06061

V. K. Bhat, Ravi Raina, Om Prakash
      Ore extensions over \delta-rigid rings
      Int. Journal of Contemp. Math. Sciences, Vol. 1, 2006, no. 9-12, 591- 595
      http://dx.doi.org/10.12988/ijcms.2006.06062


Journals | Books | Author guidelines